MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED INTERACTIVE ANGLED; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED INTERACTIVE ANGLED; DENTAL IMPLANT
Model Number 6534-63-15SK
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information was not provided and if it becomes available, a follow-up report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), within distribution warehouse- ncmr was created because the label was peeling off the abutment kit.

Brand Name
SIMPLYFIXED INTERACTIVE ANGLED
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9859251
Report Number3001617766-2020-02894
Device Sequence Number19691189
Product Code NHA
UDI-Device Identifier10841307117681
UDI-Public10841307117681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2021
Device Model Number6534-63-15SK
Device Catalogue Number6534-63-15SK
Device Lot Number75331
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;